# SDR IPXA10560994

- Difficulty date: June 25, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING NR 10 SLAT L/E UNDERSIDE OF T/E WEDGE CHAFE AT INBD MAIN TRACK OUT OF LIMITS.  REPAIRED CHAFE IAW SRM 51-70-10-2R-4  AND SRM51-70-10-2R-3.
